Higher order congruences amongst Hasse-Weil L-values

Daniel Delbourgo, Lloyd Peters

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

For the (d+1)-dimensional Lie group G=Z× pZp ⊕d we determine through the use of p-power congruences a necessary and sufficient set of conditions whereby a collection of abelian L-functions arises from an element in K1ZpG. If E is a semistable elliptic curve over \mathbb{Q}, these abelian L-functions already exist; therefore, one can obtain many new families of higher order p-adic congruences. The first layer congruences are then verified computationally in a variety of cases.
Original languageEnglish
Pages (from-to)1-38
Number of pages38
JournalJournal of the Australian Mathematical Society
Volume98
Issue number1
DOIs
Publication statusPublished - 2015

Keywords

  • elliptic curves
  • Iwasawa theory
  • K-theory
  • L-functions

Cite this